Nonparametric Study of Solutions of Differential Equations

Vanhems, Anne (2006) Nonparametric Study of Solutions of Differential Equations. Econometric Theory, 22 (1). pp. 127-157.

[img]
Preview
Text
Download (320kB) | Preview
Official URL: http://tse-fr.eu/pub/10469
Item Type: Article
Language: English
Date: February 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10469
URI: http://publications.ut-capitole.fr/id/eprint/3052

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year